# SDR DALA2024012601194

- Difficulty date: January 23, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 75,517 hours, 32,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 "EXIT" PLACARD ABOVE 2R DOOR IS NOT VISIBLE. CORRECTIVE ACTION: RESECURED 2R EMERGENCY "EXIT" SIGN. NO DEFECTS NOTED AT THIS TIME. (4323314)
